Cohomology of a general instanton bundle
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 2, p. 365-390
@article{ASENS_1982_4_15_2_365_0,
     author = {Hartshorne, Robin and Hirschowitz, Andr\'e},
     title = {Cohomology of a general instanton bundle},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {2},
     year = {1982},
     pages = {365-390},
     doi = {10.24033/asens.1429},
     zbl = {0509.14015},
     mrnumber = {84c:14011},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1982_4_15_2_365_0}
}
Hartshorne, Robin; Hirschowitz, André. Cohomology of a general instanton bundle. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 2, pp. 365-390. doi : 10.24033/asens.1429. http://www.numdam.org/item/ASENS_1982_4_15_2_365_0/

[1] E. Ballico and P. Ellia, On Degeneration and Postulation of a Generic Elliptic Curve.

[2] W. Barth, Some Properties of Stable Rank 2 Vector Bundles on Pn (Math. Ann., Vol. 226, 1977, pp. 125-150). | MR 55 #2905 | Zbl 0332.32021

[3] W. Barth, Irreducibility of the Space of Mathematical Instanton Bundles with rank 2 and c2 = 4 (Math. Ann., Vol. 258, 1981, pp. 81-106). | MR 84a:14010 | Zbl 0477.14014

[4] J. Brun, Les fibrés de rang deux sur P2 et leurs sections (Bull. Soc. math. France, Vol. 108, 1980, pp. 457-473). | Numdam | MR 82f:14015 | Zbl 0455.14007

[5] L. Ein, Stable Vector Bundles on P3 with c1 = -1, c2 = 4.

[6] G. Ellingsrud and S. A. Strømme, Stable Rank 2 Bundles on P3 with c1 = 0 and c2 = 3 (Math. Ann., Vol. 255, 1981, pp. 123-135). | Zbl 0438.14009

[7] A. Grothendieck, Fondements de la géométrie algébrique (extraits du Séminaire Bourbaki, Secr. Math. Paris, 1962). | Zbl 0239.14002

[8] L. Gruson and C. Peskine, Genre des courbes de l'espace projectif, in Algebraic geometry, Tromsø, 1977 (Lecture Notes in Math., Vol. 687, Springer, 1978, pp. 31-59). | Zbl 0412.14011

[9] R. Hartshorne, Ample Subvarieties of Algebraic Varieties (Lecture Notes in Math., Vol. 156, Springer, 1970). | MR 44 #211 | Zbl 0208.48901

[10] R. Hartshorne, Algebraic geometry (Graduate texts in math., Vol. 52, Springer, 1977). | MR 57 #3116 | Zbl 0367.14001

[11] R. Hartshorne, Stable Vector Bundles of Rank 2 on P3 (Math. Ann., Vol. 238, 1978, pp. 229-280). | MR 80c:14011 | Zbl 0411.14002

[12] R. Hartshorne, Stable Vector Bundles and Instantons (Comm. Math. Phys., Vol. 59, 1978, pp. 1-15). | MR 58 #671 | Zbl 0383.14006

[13] R. Hartshorne, Algebraic Vector Bundles on Projective Spaces: a Problem List (Topology, Vol. 18, 1979, pp. 117-128). | MR 81m:14014 | Zbl 0417.14011

[14] R. Hartshorne, On the Classification of Algebraic Space Curves, in Fibrés vectoriels et équations différentielles, Nice, 1979, Birkhäuser, 1980, pp. 83-112. | Zbl 0452.14005

[15] R. Hartshorne, Stable Reflexive Sheaves, II (Invent. Math. Vol. 66, 1982, pp. 165-190). | MR 83e:14012 | Zbl 0519.14008

[16] R. Hartshorne and A. Hirschowitz, Droites en position générale dans l'espace projectif, La Rabida conference. | Zbl 0555.14011

[17] R. Hartshorne and I. Sols, Stable Rank 2 Vector Bundles on P3 with c1 = -1, c2 = 2 (Crelle J., Vol. 325, 1981, pp. 145-152). | MR 84e:14014 | Zbl 0448.14004

[18] A. Hirschowitz, Sur la postulation générique des courbes rationnelles (Acta Math., Vol. 146, 1981, pp. 209-230). | MR 82j:14028 | Zbl 0475.14027

[19] G. Horrocks, Vector Bundles on the Punctured Spectrum of a Local Ring (Proc. Lond. Math. Soc., Vol. 14, 1964, pp. 689-713). | MR 30 #120 | Zbl 0126.16801

[20] H. Lange, Invertierbare Untergarben Maximalen Grades von Rang-2 Vectorbündeln auf der Projektiven Ebene (Archiv der Math., Vol. 34, 1980, pp. 313-321). | MR 82c:14019 | Zbl 0447.14001

[21] Le Potier, Stabilité et amplitude sur P2 (C), in: Vector Bundles and Differential Equations, Nice, 1979, Birkhäuser, 1980, pp. 145-182. | MR 82b:14013 | Zbl 0508.14010

[22] H. Manolache, Stable Rank 2 Vector Bundles on P3 with Chern Classes c1 = -1, c2 = 2, preprint, Bucuresti.

[23] M. Maruyama, Openness of a Family of Torsion-Free Sheaves (J. Math. Kyoto Univ., Vol. 16, 1976, pp. 627-637). | MR 55 #2908 | Zbl 0404.14004

[24] M. Maruyama, Moduli of Stable Sheaves, II (J. Math. Kyoto Univ., Vol. 18, 1978, pp. 557-614). | MR 82h:14011 | Zbl 0395.14006

[25] D. Mumford, Lectures on curves on an Algebraic Surface (Annals of Math. Studies, Vol. 59, Princeton, 1966). | MR 35 #187 | Zbl 0187.42701